# SDR FDEA201108033086

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME STA 1280, RT, BETWEEN S11-12R, DEEP GOUGE IN FRAME FLANGE.  REMOVED GOUGE ON FRAME STA 1280 BETWEEN S-11R TO S-12R IAW SRM 51-10-02. ORIGINAL THICKNESS .071,  REMAINING THICKNESS .011.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101, DETAIL II.  R & R FRAME SECTION  IAW SRM 53-00-07, REPAIR 1.
